zbMATH — the first resource for mathematics

Approximations to mild solutions of stochastic semilinear equations with non-Lipschitz coefficients. (English) Zbl 1001.60068
Summary: Using a Picard type method of approximation, the authors investigate the global existence of mild solutions for a class of Itô type stochastic differential equations whose coefficients satisfy conditions more general than the Lipschitz and linear growth ones.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI EuDML
[1] R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina and B. N. Sadovskii: Measures of Noncompactness and Condensing Operators. Birkhauser-Verlag, Basel-Boston-Berlin, 1992. · Zbl 0748.47045
[2] V. Bally, I. Gyöngy and E. Pardoux: White noise driven parabolic SPDEs with measurable drift. J. Funct. Anal. 120 (1994), 484-510. · Zbl 0801.60049
[3] D. Barbu: Local and global existence for mild solutions of stochastic differential equations. Portugal. Math. 55 (1998), 411-424. · Zbl 0931.60053
[4] G. Da Prato and J. Zabczyk: A note on stochastic convolution. Stochastic Anal. Appl. 10 (1992), 143-153. · Zbl 0758.60049
[5] G. Da Prato and J. Zabczyk: Stochastic Equations in Infinite Dimensions. Cambridge Univ. Press, Cambridge, 1992. · Zbl 0761.60052
[6] G. Da Prato and J. Zabczyk: Ergodicity for Infinite Dimensional Systems. Cambridge Univ. Press, Cambridge, 1996. · Zbl 0849.60052
[7] M. Eddabhi and M. Erraoui: On quasi-linear parabolic SPDEs with non-Lipschitz coefficients. Random Oper. and Stochastic Equations 6 (1998), 105-126. · Zbl 1002.60554
[8] A. Ichikawa: Stability of semilinear stochastic evolution equation. J. Math. Anal. Appl. 90 (1982), 12-44. · Zbl 0497.93055
[9] R. Manthey: Convergence of successive approximation for parabolic partial differential equations with additive white noise. Serdica 16 (1990), 194-200. · Zbl 0723.65149
[10] R. Manthey and T. Zausinger: Stochastic evolution equations in \(L_{\rho }^{2\nu }\). Stochastics Stochastics Rep. 66 (1999), 37-85. · Zbl 0926.60051
[11] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York, 1983. · Zbl 0516.47023
[12] J. Seidler: Da Prato-Zabczyk’s maximal inequality revisited I. Math. Bohem. 118 (1993), 67-106. · Zbl 0785.35115
[13] T. Taniguchi: On the estimate of solutions of perturbed linear differential equations. J. Math. Anal. Appl. 153 (1990), 288-300. · Zbl 0727.34040
[14] T. Taniguchi: Successive Approximations to Solutions of Stochastic Differential Equations. J. Differential Equations 96 (1992), 152-169. · Zbl 0744.34052
[15] L. Tubaro: An estimate of Burkholder type for stochastic processes defined by the stochastic integral. Stochastic Anal. Appl. 2 (1984), 187-192. · Zbl 0539.60056
[16] T. Yamada: On the successive approximation of solutions of stochastic differential equations. J. Math. Sci. Univ. Kyoto 21 (1981), 501-515. · Zbl 0484.60053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.